このエントリーをはてなブックマークに追加
ID 47191
フルテキストURL
著者
Ichimura, Humio Faculty of Science, Ibaraki University
抄録
We say that a number field F satisfies the condition (H′2m) when any abelian extension of exponent dividing 2m has a normal basis with respect to rings of 2-integers. We say that it satisfies (H′ 2) when it satisfies (H′ 2m) for all m. We give a condition for F to satisfy (H'2m), and show that the imaginary quadratic fields F = Q(√−1) and Q(√−2) satisfy the very strong condition (H′ 2) if the conjecture that h+2m = 1 for all m is valid. Here, h+2m) is the class number of the maximal real abelian field of conductor 2m.
キーワード
Hilbert-Speiser number field
Stickelberger ideal
normal integral basis
発行日
2012-01
出版物タイトル
Mathematical Journal of Okayama University
54巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
33
終了ページ
48
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2012 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol54/iss1/2